# SDR SWAA2017122818616

- Difficulty date: December 12, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 40,387 hours, 23,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD T/E FLAP DELAMINATED.  R & R THE FLAP IAW MM.
